# SDR AALA202505289378

- Difficulty date: May 27, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 80,285 hours, 33,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH EMERGENCY HATCH DOOR EXIT LIGHT IS INOP. MAINTENANCE REPLACED EMERGENCY EXIT SIGN IAW AMM 33-51-16.
